# SDR 17LR20210202001

- Difficulty date: February 7, 2018
- Submitted: February 4, 2021
- Operation: General aviation
- Filed by: Alpha Aircraft Services of America Inc, repair station 17LR247B
- Aircraft: N94265
- Make and model: Swrngn SA227*
- Aircraft serial: DC863M
- Aircraft time: 13,175 hours, 9,206 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Web
- Part number: 2735002193
- Condition: Cracked
- Location: Zone 400
- Part time: 13,175 hours, 9,206 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING A MAJOR REPAIR IN OUR FACILITY ON AN OPEN WORK ORDER W18815 FOR AIRCRAFT TO THE LT AND RT LANDING GEAR SUPPORT STRUCTURE AT KEELSONS SKINS AND BATTERY BOX STRUCTURE, WE JACKED AND SUPPORTED AIRFRAME, REMOVED NUMEROUS ANGLES, SKINS, THE LANDING GEAR DRAG BRACE MOUNTS ALONG WITH DOUBLERS ETC AND THAT'S WHEN WE DISCOVERED CRACKS IN THE APPROX 1.5 TO 2.0 INCHES IN LENGTH.  THESE CRACKS WHICH RADIATED OUT FROM THE FRONT SPAR CUT-OUT AREAS WERE NOT REVEALED WITHOUT THE DISASSEMBLY REQUIRED TO COMPLETE THE ORIGINAL REPAIR EO, WITH REF TO FAA DER APPROVED DATA.  UPON DISCOVERY WE NOTIFIED CUSTOMER.  ANOTHER ENGINEERING ORDER WAS ISSUED BY AEROFLITE-AEROSPACE ENGINEERING GROUP TO REMOVE THE CRACKS ON THE INBOX SIDE OF EACH ENGINE NACELLE WITH REF TO EO SA227-0131.  THE CRACKS WERE REMOVED, NDT WAS UTILIZED TO CONFIRM REMOVAL COMPLETE AND NUMEROUS DOUBLERS, SPLICE PLATES, ANGLES AND SHIMS AS REQUIRED TO COMPLETE THE ADDITIONAL MAJOR REPAIR WORK.  AIRCRAFT WAS RETURNED TO SERVICE ON 06/06/18.
